Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Pregnant. Experiencing brown discharge. Prescribed prostagen 200mg after ultrasound. Any suggestion?

Answered by
Dr.
Dr. Rhea Chanda

OBGYN

Practicing since :2005

Answered : 3163 Questions

default
Posted on Mon, 21 Jan 2013 in Pregnancy
Question: Hi,
I am experiencing some brown discharge during my 6th and 7th week of pregnancy. I had an Ultra Sound(Whole TVS) done on my 6th week and two days pregnancy. Every thing seems normal as per my gyno. But as per Ultrasound(Whole TVS) report:
1. Small amount of fluid is seen in POD and No C.L cyst seen? C.L cyst rupture.
"IMPRESSION: VIABLE INTRAUTERINE GESTATION OF 6 & 1/2 WEEK SIZE. USG UPPER ABDOMEN IS NORMAL XXXXXXX
My Gyno prescribed me to take two Prostagen* 200mg (Natural Micronised Progesterone Soft Gelatin Capsules) at bed time. I was initially taking two capsules as prescribed but I reduced it to one capsule per night since i was experiencing heavy dizziness (waking up in the morning).
Now I am concerned about my Brown discharge and the Ultrasound report stating some fluid in POD.

Please reply ASAP or suggest if I need to change my Gyno.

Regards
doctor
Answered by Dr. Rhea Chanda 9 minutes later
Hello XXXXXXX
You ultrasound is fine.Dont worry about the fluid in the POD. As long as you have a viable pregnancy you are ok.The brown discharge is seen commonly even though its normal.You should take the medicine prescribed to you and should help with the discharge. You can take it orally or vaginally,though per vaginal insertion of the capsule is better. Take as much rest as possible.Avoid sexual intercourse for sometime.If you have continous bleeding/clots/doesnt stop with the meds then see your gyno and get another ultrasound.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rhea Chanda 1 hour later
Many thanks for the quick response. I just have one more query. Can I take one capsule of Prostagen* 200mg instead of two as prescribed by the Gyno.
doctor
Answered by Dr. Rhea Chanda 4 hours later
The dose is 200-400 mcg per day.You can take 1 cap or 2 if you can.If you have problems taking 2 then stay with 1 cap a day.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Lab Tests

Recent questions on  Dizziness

doctor1 MD

Hello, about 13 days ago I drank alot of alcochol and I have been dizzy with a slight headache since then. I have been to the doctor he said it is probably liver intoxication, that it will go away, that was a week ago. I did a bunch of blood tests everything seems normal accept my hep B anti hps was 93. This happened about 2 months ago as well, the doc gave me, b6 dramin (portuguese), which I took for a week and the dizzyness went away. Any clue what it could be? Is this normal because of alcohol consumption? I have drank alot in the past years, never had this happen before.

doctor1 MD

I use Inderal la 80mg for an indefinite period of thirty years. It is now off the market. My doctor pur blokka 40mg prescribed. how many pills should I drink every day. the two weeks that I am on a drug, I m off balance, sometimes feel like I do to myself is not whistling in my ears, dizzy. I feel like I have a lack of oxygen, my heart s rhythm is not normal it time then I feel tired. Inderal la 80mg is prescribed for narrowing of arteries in my brain and heart, angina, migraine, heart rates and blood pressure ranging

doctor1 MD

Since, 6 days ago I wake up dizzy, and throw up the yellow liquiud (bile). I went to see the doctor,but they couldn.t stop the dizziness and the vomitting of bile. I don't have my galdbladder since more than 23 years,but everytime I have problems I vomit bile, and I have sharpy pain in the left side, but now I'm worry because I'm dizzy. I got ct scan I dont show nothing in my liver. Maybe I have (bile-reflux?)

doctor1 MD

I sometimes feel this sudden sinking feeling in my chest region .. specially along the windpipe and below. It occurs almost 1-2 times daily and lasts for hardly 1-2 seconds. I'm a heart patient detected of HOCM and i also have some gastric problems .. is this feeling related to my heart rythm or is it because of the gastric problem. Rarely it's accompanied with dizziness but goes away within few seconds. Pl advice.

doctor1 MD

I have had a pain since two months ago in my head: wake up in the monrning and start to bother me on the top of my head on the left. Sometimes on other areas. The pain grows as I move around and take too much medicine that it hurts my stomach. in...

doctor1 MD

How do you know if you have a panic attack?

doctor1 MD

hi...i take 240 mg diltiazem ER daily in the morning which I did today. I accidentally took another one at 5:30 this afternoon. Do I need to be worried about anything?